# SDR SWIA200820395

- Difficulty date: August 19, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 11,796 hours, 7,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FS 280 RBL26 WL-3 STIFFENER CRACKED.  REPAIRED PER SRM.
